Basic Care Children's All Day Allergy Cetirizine HCl Oral Solution, 8 Ounce

Basic Care

$13.88 
SKU: B074F29NW8
Availability: 3 in stock

Brand: Basic Care

Features:

  • Active ingredient: Basic Care Children's all-day allergy contains cetirizine hydrochloride 5 mg/5 ml, an antihistamine, which compares to the active ingredient in children's Zyrtec.
  • Children's allergy medicine: provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral Solution kids will love.
  • Indoor & Outdoor allergy relief: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
  • 24 hour allergy Relief: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes.
  • Allergy causes: when you're Exposed to the same Allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms. Basic Care Children's all day allergy contains cetirizine hydrochloride 5 mg/5 ml, an antihistamine which can help.

Publisher: Perrigo Company - Basic Care

Release Date: 28-07-2017

Details: Compare to the active ingredient in children's ZYRTEC. Basic Care Children's all day allergy provides indoor and outdoor allergy relief of symptoms such as sneezing, runny nose, itchy throat or nose and itchy, watery eyes for up to 24 hours. Grape flavored allergy medicine kids will love. For ages 2 years and older. Dye free and sugar free. Dosage cup provided.

UPC: 370030114122

EAN: 370030114122

Package Dimensions: 6.3 x 2.5 x 2.5 inches